# SDR CA070226004

- Difficulty date: December 20, 2006
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,973 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 4025700
- Condition: Cracked
- Location: Lt Mlg
- Part time: 11,942 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT NOTICED A VIBRATION ON LT WHEEL. AIRCRAFT RETURNED TO RAMP. LT MAIN LANDING GEAR UPPER TORQUE LINK WAS FOUND CRACKED/BROKEN AT ATTACH LUG. THE TORQUE LINK WAS REPLACED.  (TC NR 20070226004)
